# SDR AALA201908169005

- Difficulty date: August 14, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 12,189 hours, 5,546 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Service Door Ass
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: R/H AFT SERVICE ENTRY DOOR ASSIST BOTTLE PRESS. LOW (1100 PSI AT 90 DEGREES F). SERVICED R/H AFT ENTRY DOOR ASSIST BOTTLE TO PROPER PRESS. IAW  AMM 52-10-00. IAW AMM 52-10-00.
